What were your side effects? Did you get weaned off the trazodone? Has anyone who is off the trazodone having side effects? If so how long did they last... Or what did you do to make them go away?
TheBESTI; sounds like your getting side effects confused with withdrawals did your doctor taper you off of the trazodone. you should never just stop it or you end up having withdrawals and it is different for everyone because our systems are different and it depends on how much you were taking and for how long. Sounds like you should call your doctor in the morning. you did not say what kind of effects you're getting but comparing them to someone else is really not going to do much good because we can all have different ones. I urge you to call your doctor and find out how you should taper off of it. chuck1957
An allergic reaction would involve swelling of the throat and tongue, inability to breathe, rash, hives, etc. I think you may be experiencing some of the *normal* side effects of trazodone (and all antidepressants). They are rarely severe, subside in a few days to a week or two, and rarely cause cessation of treatment.
Call your doctor and report this, but it may be a matter of just giving it a little more time.
Best regards, Wildcat
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2011 • 2 answers
Updated 12 Nov 2012 • 4 answers
Updated 26 Aug 2018 • 3 answers
Updated 18 Jun 2018 • 4 answers
My husband had an allergic reaction to lisinopril (angiodema) and was removed from lisinopril after?
Updated 22 Mar 2015 • 2 answers